Buckley–James-Type Estimator with Right-Censored and Length-Biased Data
Article first published online: 8 MAR 2011
© 2011, The International Biometric Society
Volume 67, Issue 4, pages 1369–1378, December 2011
How to Cite
Ning, J., Qin, J. and Shen, Y. (2011), Buckley–James-Type Estimator with Right-Censored and Length-Biased Data. Biometrics, 67: 1369–1378. doi: 10.1111/j.1541-0420.2011.01568.x
- Issue published online: 14 DEC 2011
- Article first published online: 8 MAR 2011
- Received April 2010. Revised October 2010. Accepted December 2010.
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!